# SDR USAA2011071100028

- Difficulty date: June 30, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 35,117 hours, 19,159 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - LEVEL 2 GALVANIC CORROSION ON RIGHT WING NR 3 SPOILER INBOARD HINGE PIN GRIP LENGTH AT REAR SPAR BETWEEN RIB 10 TO RIB 11.  REPLACED RIGHT WING NR 3 SPOILER INBOARD HINGE PIN IAW A319 AMM 27-64-43-04.
